See Alike in...

Alike App

Browser

juniper.rose

814d

I've been on and off a number of antidepressants for years. It seems like every time I got started with one, I would either end up feeling really flat and emotionless, or super jittery and having insomnia. Right now it's the jittery, racing thoughts, not able to sleep. It makes it very difficult to even do basic day-to-day tasks. I'm thinking maybe it's because my anxiety is flaring up more than depression right now? I will talk to my doctor at my next appointment in a few days, but I would like to get thoughts from others who might be experiencing/have experienced something similar.

    • Proxy

      811d

      Agree with the SNRI suggestion, Cymbalta helps me.

    • Andromeda441

      814d

      I highly suggest trying SNRIs instead of SSRI antidepressants, if you haven't already. They help me immensely. For years I went from one SSRI to another and had very similar experiences to you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion